# SDR XV6A2010032800004

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N781VA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28214
- Aircraft time: 35,595 hours, 13,066 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: OL3071GPLBPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 EMERGENCY FLOOR LIGHT LENS IS MISSING AND LAMP INOPERATIVE.
